# SDR DL757001191

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 40,816 hours, 20,756 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CO-PILOTS WINDOW OVERHEATED INDICATED BY SCALDING ON LOWER PORTION AND SLIGHT ODOR.  RIGHT FORWARD WINDOW.  REPLACED R-1 WINDOW ASSY AND CONTROLLER PER MM.
